Linear Boltzmann equation as scaling limit of quantum Lorentz gas

L. Erdös, H. Yau, in:, American Mathematical Society, 1998, pp. 137–155.

Download
No fulltext has been uploaded. References only!

Conference Paper | Published
Author
;
Series Title
Contemporary Mathematics
Publishing Year
Date Published
1998-01-01
Volume
217
Page
137 - 155
Conference
Differential Equations and Mathematical Physics
IST-REx-ID

Cite this

Erdös L, Yau H. Linear Boltzmann equation as scaling limit of quantum Lorentz gas. In: Vol 217. American Mathematical Society; 1998:137-155. doi:10.1090/conm/217
Erdös, L., & Yau, H. (1998). Linear Boltzmann equation as scaling limit of quantum Lorentz gas (Vol. 217, pp. 137–155). Presented at the Differential Equations and Mathematical Physics, American Mathematical Society. https://doi.org/10.1090/conm/217
Erdös, László, and Horng Yau. “Linear Boltzmann Equation as Scaling Limit of Quantum Lorentz Gas,” 217:137–55. American Mathematical Society, 1998. https://doi.org/10.1090/conm/217.
L. Erdös and H. Yau, “Linear Boltzmann equation as scaling limit of quantum Lorentz gas,” presented at the Differential Equations and Mathematical Physics, 1998, vol. 217, pp. 137–155.
Erdös L, Yau H. 1998. Linear Boltzmann equation as scaling limit of quantum Lorentz gas. Differential Equations and Mathematical Physics, Contemporary Mathematics, vol. 217. 137–155.
Erdös, László, and Horng Yau. Linear Boltzmann Equation as Scaling Limit of Quantum Lorentz Gas. Vol. 217, American Mathematical Society, 1998, pp. 137–55, doi:10.1090/conm/217.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar